# SDR DALA2023020600914

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 45,713 hours, 23,924 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3151, AIRCRAFT HAS FUEL SMELL IN CABIN AND COCKPIT. CORRECTIVE ACTION: APU FUEL FILTER WET WITH FUEL, FOUND CUT PACKING ON FILTER BOWL, REPLACED. REPLACED RECIRCULATION FILTERS. LP 8171014
